MAUDE Adverse Event Report: ZIMMER BIOMET, INC. BIOMET HIP SYSTEM; Prosthesis, Hip, Semi-Constrained, Metal/Polymer, Porous Uncemented

ZIMMER BIOMET, INC. BIOMET HIP SYSTEM; Prosthesis, Hip, Semi-Constrained, Metal/Polymer, Porous Uncemented
Catalog Number 163662
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/21/2024
Type of Reportable Event Death
Additional Manufacturer Narrative
(b)(4).D10: cat# 650-0332 lot# 7717047 taperloc lat cocr 10mm t1.G2: foreign ¿ event occurred in the netherlands.H6: proposed component code: mechanical (g04) - head.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that approximately five weeks post right hip implantation, the patient passed away.Attempts have been made and no further information has been provided.
 
Event or Problem Description
No further information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: d4; h2; h3; h4; h6; h10.Complaint is not confirmed.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record identified no deviations or anomalies during manufacturing.Review of complaint history identified additional similar complaints for the reported item and no additional complaints for the reported part and lot combination(s).Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
BIOMET HIP SYSTEM
Common Device Name
Prosthesis, Hip, Semi-Constrained, Metal/Polymer, Porous Uncemented
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24662489
Report Number0001825034-2026-00684
Device Sequence Number13097497
Product Code LPH
UDI-Device Identifier00887868308277
UDI-Public(01)00887868308277(17)340202(10)J7705882
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K990830
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number163662
Device Lot NumberJ7705882
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Supplement Date Received by Manufacturer08/11/2026
Initial Report FDA Received Date03/23/2026
Supplement Report FDA Received Date08/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age86 YR
Patient SexFemale
Patient Weight86 LB